JOURNAL BROWSE
Search
Advanced SearchSearch Tips
INTEGRAL REPRESENTATIONS OF THE k-BESSEL`S FUNCTION
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 38, Issue 1,  2016, pp.17-23
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2016.38.1.17
 Title & Authors
INTEGRAL REPRESENTATIONS OF THE k-BESSEL`S FUNCTION
Gehlot, Kuldeep Singh; Purohit, Sunil Dutt;
  PDF(new window)
 Abstract
This paper deals with the study of newly defined special function known as k-Bessel`s function due to Gehlot [2]. Certain integral representations of k-Bessel`s function are investigated. Known integrals of classical Bessel`s function are seen to follow as special cases of our main results.
 Keywords
k-Gamma function;k-Pochhammer symbols;k-Bessel function;
 Language
English
 Cited by
 References
1.
R. Diaz and E. Pariguan, On hypergeometric functions and Pochhammer k-symbol, Divulgaciones Mathematicas 15(2) (2007), 179-192.

2.
K. S. Gehlot, Differential Equation of k-Bessel's Function and its Properties, Nonl. Anal. Diff. Eq. 2(2) (2014), 61-67.

3.
K. S. Gehlot, Recurrence relations of k-Bessel's function, Thai J. Math. (2015), Accepted.

4.
K. S. Gehlot and S. D. Purohit, Fractional calculus of k-Bessel's function, Acta Univ. Apulensis, Math. Inform. 38 (2014), 273-278.

5.
Earl D. Rainville, Special Functions, The Macmillan Company, New York, 1963.